# SDR MASA200601039

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,045 hours, 15,574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7245 IAD - APU FIRE INDICATION ON APPROACH, DISCHARGED BOTTLE.  MX INSPECTED APU ENCLOSURE AND APU EXHAUST AREA FOR EVIDENCE OF FIRE DAMAGE.  MX FOUND NO DAMAGE AND REPLACED BOTTLE.
